zbMATH — the first resource for mathematics

A Turan type problem for interval graphs. (English) Zbl 0391.05033

05C35 Extremal problems in graph theory
05C99 Graph theory
Full Text: DOI
[1] Berge, C., Graphs et hypergraphs, (1970), Dunod Paris · Zbl 0334.05117
[2] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Ma · Zbl 0797.05064
[3] M. Katchalski and A. Liu, Symmetric twins and common transversals, Pacific J. Math, to appear. · Zbl 0462.52005
[4] Lekkerkekker, C.G.; Boland, J.C.H., Representation of a finite graph by a set of intervals on the real line, Fund. math., 51, 45-64, (1962) · Zbl 0105.17501
[5] Turán, P., On the theory of graphs, Colloq. math., 3, 19-30, (1954) · Zbl 0055.17004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.